Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Recent classification and characterization results in geometric topology


Authors: J. J. Dijkstra, T. Dobrowolski, W. Marciszewski, J. van Mill and J. Mogilski
Journal: Bull. Amer. Math. Soc. 22 (1990), 277-283
MSC (1985): Primary 57N15, 57N20
DOI: https://doi.org/10.1090/S0273-0979-1990-15887-2
MathSciNet review: 1027899
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. MR 190888
  • 2. R. D. Anderson, Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75 (1969), 64-67. MR 238358
  • 3. A. V. Arhangel'skiĭ, A survey of C, Questions Answers Gen. Topology 5 (1987), 1-109. MR 909494
  • 4. A. V. Arhangel'skiĭ, Some results and problems in C(X)-theory, Proc. Sixth Prague Topological Sympos., Heldermann, Berlin, 1988, pp. 11-31. MR 952587
  • 5. J. Baars, J. de Groot, J. van Mill, and J. Pelant, On topological and linear homeomorphisms of certain function spaces, Topology Appl. 32 (1989), 267-277. MR 1007105
  • 6. S. Banach, Théorie des Opérations Linéaires, PWN, Warsaw, 1932.
  • 7. C. Bessaga and A. Pelczyński, Selected topics in infinite-dimensional topology, PWN, Warsaw, 1975. MR 478168
  • 8. M. Bestvina and J. Mogilski, Characterizing certain incomplete infinite-dimensional absolute retracts, Michigan Math. J. 33 (1986), 291-313. MR 856522
  • 9. J. J. Dijkstra, Fake topological Hilbert spaces and characterizations of dimension in terms of negligibility, CWI Tracts vol. 2, Centre for Math, and Comp. Sci., Amsterdam, 1984. MR 753464
  • 10. J. J. Dijkstra, k-Dimensional skeletoids in R, Topology Appl. 19 (1985), 13-28. MR 786078
  • 11. J. J. Dijkstra, Strong negligibility of σ-compacta does not characterize Hilbert space, Pacific J. Math. 127 (1987), 19-30. MR 876016
  • 12. J. J. Dijkstra, Characterizing Hilbert space topology in terms of strong negligibility, preprint. MR 1070416
  • 13. J. J. Dijkstra, J. van Mill, and J. Mogilski, Classification of finite-dimensional universal pseudoboundaries and pseudointeriors, Trans. Amer. Math. Soc. (to appear). MR 1052905
  • 14. J. J. Dijkstra, T. Grilliot, D. Lutzer, and J. van Mill, Function spaces of low Borel complexity, Proc. Amer. Math. Soc. 94 (1985), 703-710. MR 792287
  • 15. T. Dobrowolski and J. Mogilski, Certain sequence and function spaces homeomorphic to the countable product of $\ell\sp{2}\sbf$, preprint.
  • 16. T. Dobrowolski, S. P. Gulko, and J. Mogilski, Function spaces homeomorphic to the countable product of $\ell \sp f\sb 2$, Topology Appl. (to appear). MR 1041769
  • 17. T. Dobrowolski, W. Marciszewski, and J. Mogilski, On topological classification of function spaces C(X) of low Borel complexity, preprint. MR 1065602
  • 18. M. Fréchet, Les espaces abstraits, Hermann, Paris, 1928.
  • 19. R. Geoghegan and R. R. Summerhill, Concerning the shapes of finite-dimensional compacta, Trans. Amer. Math. Soc. 179 (1973), 281-292. MR 324637
  • 20. R. Geoghegan and R. R. Summerhill, Pseudoboundaries and pseudointeriors in euclidean spaces and topological manifolds, Trans. Amer. Math. Soc. 194 (1974), 141-165. MR 356061
  • 21. M. I. Kadec, A proof of topological equivalence of all separable infinite-dimensional Banach spaces (Russian), Funkcional. Anal. i Prilozen. 1 (1967), 53-62. MR 209804
  • 22. J. van Mill, Topological equivalence of certain function spaces, Compositio Math. 63(1987), 159-188. MR 906368
  • 23. J. van Mill, Infinite-dimensional Topology: Prerequisites and introduction, North-Holland, Amsterdam, 1989. MR 977744
  • 24. J. Mogilski, Characterizing the topology of infinite-dimensional σ-compact manifolds, Proc. Amer. Math. Soc. 92 (1984), 111-118. MR 749902
  • 25. H. Toruńczyk, Characterizing Hilbert space topology, Fund. Math. 111 (1981), 247-262. MR 611763
  • 26. H. Toruńczyk, A correction of two papers concerning Hilbert manifolds, Fund. Math. 125 (1985), 89-93. MR 813992
  • 27. J. E. West, The ambient homeomorphy of an incomplete subspace of infinite-dimensional Hilbert spaces, Pacific J. Math. 34 (1970), 257-267. MR 277011

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57N15, 57N20

Retrieve articles in all journals with MSC (1985): 57N15, 57N20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15887-2

American Mathematical Society